# SDR SWAA113792

- Difficulty date: May 18, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 55,602 hours, 46,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603191
- Part serial: PA441
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK FOUND, LT WING NR 3 SLAT UPPER T/E WEDGE DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
